# SDR ASOA2013011502789

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319.7-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR SILL FROM FS 319.70 TO FS 349.00.  REMOVED SILL IAW SRM 51-42-06 AND SRM 51-42-21 AND SRM 51-42-10.   DRILLED, LOCATED AND INSTALLED NEW SERVICEABLE SILL IAW SRM 51-42-06, 51-42-21 AND 51-42-10.
